A new path integral representation for the solutions of the Schrodinger, heat and stochastic Schrodinger equations

Kolokoltsov, V.N., 2002. A new path integral representation for the solutions of the Schrodinger, heat and stochastic Schrodinger equations. Mathematical Proceedings of the Cambridge Philosophical Society, 132, pp. 353-375. ISSN 0305-0041

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Creators: Kolokoltsov, V.N.
Publisher: Cambridge Univ. Press
Place of Publication: New York, NY
Date: 2002
Volume: 132
ISSN: 0305-0041
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:01
Last Modified: 09 Oct 2015 11:01
URI: http://irep.ntu.ac.uk/id/eprint/21523

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year